MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ BAG SPIKE WITH ADDITIVE PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ BAG SPIKE WITH ADDITIVE PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Model Number CL-13
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Chemical Exposure (2570)
Date of Event 06/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No cl-13 product samples, videos, or photographs were returned for investigation.The device history review (dhr) was reviewed and there were no non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.
 
Event or Problem Description
The event involved chemolock bag spike with additive port that the customer reported the spike slid out of the bag at the beginning of the infusion.The customer reported they have not even started it and when they were hooking the bag for infusion, it popped out.There was patient involvement, however no adverse event and a delay in therapy since they had to recompound the drug.There was clinical staff exposure however it is reported the staff was just fine, no medical intervention was provided, and a decontamination process was followed.

Brand Name
CHEMOLOCK¿ BAG SPIKE WITH ADDITIVE PORT
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key8785789
Report Number9617594-2019-00219
Device Sequence Number2338717
Product Code ONB
UDI-Device Identifier00887709056985
UDI-Public(01)00887709056985(17)240501(10)4091142
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2024
Device Model NumberCL-13
Device Catalogue NumberCL-13
Device Lot Number4091142
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON DEHP 250ML NS BAG, HOSPIRA MFR; PACLITAXEL, UNK MFR